Alert archive / New Jersey / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 20, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Mar 16, 2026, 11:19 PM EDT for 7 counties in New Jersey. It was in force for 41 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2026, 11:19 PM EDT (03:19 UTC)
- Expired
- Mar 17, 2026, 12:00 AM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 25 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 11:24 PM EDT | TSTM WND DMG | 1 Nw Buena, NJ | Trees and wires down along Tuckahoe Road in Atlantic County. Time estimated from radar. |
| Mar 16, 11:30 PM EDT | TSTM WND DMG | 1 Ene Ramblewood, NJ | Several reports of wires down around Mount Laurel. |
| Mar 16, 11:30 PM EDT | TSTM WND GST 56 | 2 Sw Rancocas, NJ | NJWxNet station NJ70 Moorestown. |
| Mar 16, 11:33 PM EDT | TSTM WND DMG | 1 S Willingboro, NJ | Wires down around Derry Drive in Willingboro. Time estimated from radar. |
| Mar 16, 11:33 PM EDT | TSTM WND DMG | 2 Ene Burlington Twp, NJ | Wires down along Old York Road in Burlington Township. Time estimated from radar. |
| Mar 16, 11:33 PM EDT | TSTM WND DMG | Hammonton, NJ | Picture on social media of wind and tree damage with a dishelved structure. Time estimated from radar. |
| Mar 16, 11:34 PM EDT | TSTM WND GST 60 | Mount Holly Wfo, NJ | Estimated 60 mph wind gusts at WFO Mount Holly. |
| Mar 16, 11:36 PM EDT | TSTM WND DMG | Florence, NJ | Wires down in Florence. Time estimated from radar. |
| Mar 16, 11:36 PM EDT | TSTM WND DMG | Westampton Twp, NJ | Trees down along Irick Road. Time estimated from radar. |
| Mar 16, 11:46 PM EDT | TSTM WND DMG | 2 Wnw Tabernacle, NJ | Wires down along Oak Shade Road in Tabernacle. Time estimated from radar. |
| Mar 16, 11:48 PM EDT | TSTM WND DMG | New Lisbon, NJ | Corrects previous tstm wnd dmg report from New Lisbon. Wires down on Four Mile Road in Pemberton. Time estimated from radar. |
| Mar 16, 11:50 PM EDT | TSTM WND DMG | 1 Wnw Fort Dix, NJ | Wires down along Saylors Pond Road and Meeting House Road. Time estimated from radar. |
| Mar 16, 11:54 PM EDT | TSTM WND GST 56 | 1 Se South Jersey Regio, NJ | ASOS station KVAY Mount Holly. |
| Mar 17, 12:00 AM EDT | TSTM WND DMG | 3 Ese New Egypt, NJ | Trees and wires down around Plumstead. Time estimated from radar. |
| Mar 17, 12:09 AM EDT | TSTM WND DMG | 6 Wsw Jackson, NJ | Trees and wires down around Jackson. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 8:15 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 3.3 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
882
WUUS51 KPHI 170319
SVRPHI
NJC001-005-007-015-021-025-029-170400-
/O.NEW.KPHI.SV.W.0020.260317T0319Z-260317T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1119 PM EDT Mon Mar 16 2026
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Central Atlantic County in southern New Jersey...
Northwestern Ocean County in southern New Jersey...
Southeastern Camden County in southern New Jersey...
Southeastern Mercer County in central New Jersey...
Southeastern Gloucester County in southern New Jersey...
Burlington County in southern New Jersey...
Southwestern Monmouth County in central New Jersey...
* Until midnight EDT.
* At 1118 PM EDT, severe thunderstorms were located along a line
extending from near Philadelphia to near Rosenhayn, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Evesham, Mount Laurel, Manalapan, Willingboro, Medford, Lindenwold,
Hammonton, Lumberton, Florence, Burlington, Bristol, Mount Holly,
Berlin, Tabernacle, Shamong, Buena, Egg Harbor City, Bordentown,
Presidential Lakes Estates, and Weymouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
&&
LAT...LON 3948 7443 3951 7498 3953 7501 4007 7492
4017 7468 4019 7459 4032 7433
TIME...MOT...LOC 0318Z 224DEG 48KT 4004 7514 3951 7509
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hoeflich3 follow-up statements
932
WWUS51 KPHI 170331
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1131 PM EDT Mon Mar 16 2026
NJC001-005-007-015-021-025-029-170400-
/O.CON.KPHI.SV.W.0020.000000T0000Z-260317T0400Z/
Atlantic NJ-Ocean NJ-Camden NJ-Mercer NJ-Gloucester NJ-Burlington NJ-
Monmouth NJ-
1131 PM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR CENTRAL ATLANTIC...NORTHWESTERN OCEAN...SOUTHEASTERN CAMDEN...
SOUTHEASTERN MERCER...SOUTHEASTERN GLOUCESTER...BURLINGTON AND
SOUTHWESTERN MONMOUTH COUNTIES...
At 1131 PM EDT, severe thunderstorms were located along a line
extending from Feasterville to Victory Lakes, moving northeast at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Evesham, Mount Laurel, Manalapan, Willingboro, Medford, Lindenwold,
Hammonton, Lumberton, Florence, Burlington, Bristol, Mount Holly,
Berlin, Tabernacle, Shamong, Buena, Egg Harbor City, Bordentown,
Presidential Lakes Estates, and Weymouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
&&
LAT...LON 3948 7443 3951 7498 3953 7501 4007 7492
4017 7468 4019 7459 4032 7433
TIME...MOT...LOC 0331Z 224DEG 48KT 4015 7500 3963 7495
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hoeflich940
WWUS51 KPHI 170340
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1140 PM EDT Mon Mar 16 2026
NJC015-170350-
/O.CAN.KPHI.SV.W.0020.000000T0000Z-260317T0400Z/
Gloucester NJ-
1140 PM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GLOUCESTER COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern New Jersey.
LAT...LON 3964 7441 3949 7466 3950 7475 4010 7485
4018 7467 4019 7458 4031 7434 4023 7434
TIME...MOT...LOC 0340Z 226DEG 47KT 4006 7483 3953 7475
$$
NJC001-005-007-021-025-029-170400-
/O.CON.KPHI.SV.W.0020.000000T0000Z-260317T0400Z/
Atlantic NJ-Ocean NJ-Camden NJ-Mercer NJ-Burlington NJ-Monmouth NJ-
1140 PM EDT Mon Mar 16 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR NORTH CENTRAL ATLANTIC...NORTHWESTERN OCEAN...EAST CENTRAL
CAMDEN...SOUTHEASTERN MERCER...BURLINGTON AND SOUTHWESTERN MONMOUTH
COUNTIES...
At 1140 PM EDT, severe thunderstorms were located along a line
extending from Burlington to near Weymouth, moving northeast at 55
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. At 11:35 PM, a 60 MPH wind gust was
measured at the Mount Holly WFO.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Manalapan, Medford, Hammonton, Lumberton, Florence, Burlington,
Bristol, Mount Holly, Tabernacle, Shamong, Egg Harbor City,
Bordentown, Presidential Lakes Estates, Allentown, Pemberton,
Roosevelt, Wrightstown, Florence-Roebling, Elwood-Magnolia, and
Atsion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
&&
LAT...LON 3964 7441 3949 7466 3950 7475 4010 7485
4018 7467 4019 7458 4031 7434 4023 7434
TIME...MOT...LOC 0340Z 226DEG 47KT 4006 7483 3953 7475
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Hoeflich091
WWUS51 KPHI 170353
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1153 PM EDT Mon Mar 16 2026
NJC001-005-007-021-025-029-170402-
/O.EXP.KPHI.SV.W.0020.000000T0000Z-260317T0400Z/
Atlantic NJ-Ocean NJ-Camden NJ-Mercer NJ-Burlington NJ-Monmouth NJ-
1153 PM EDT Mon Mar 16 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ATLANTIC...
NORTHWESTERN OCEAN...EAST CENTRAL CAMDEN...SOUTHEASTERN MERCER...
BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES WILL EXPIRE AT MIDNIGHT
EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southern New Jersey.
A new Severe Thunderstorm Warning was issued for Burlington and
Monmouth Counties until 1 AM. Refer to that bulletin for updated
information.
LAT...LON 3964 7441 3949 7466 3950 7475 4010 7485
4018 7467 4019 7458 4031 7434 4023 7434
TIME...MOT...LOC 0352Z 224DEG 48KT 4006 7483 3953 7475
$$
HoeflichWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:29 PM EDT, 2 hours 50 minutes earlier. Its key messages:
- 1. Severe Thunderstorm Watch #71 now in effect for the eastern shores of Maryland, Delaware, and southern New Jersey until midnight for the potential for strong to severe thunderstorms with the passage of the cold front later tonight. Even outside of storms, strong winds are likely, especially closer to the coast. 2. Some minor coastal flooding along the back bays with high tide this evening. 3. Cold and dry for the middle of the week, then temperatures moderate late this week and through this weekend.
Area forecast discussion, Mar 16, 8:29 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
829 PM EDT Mon Mar 16 2026
.WHAT HAS CHANGED...
Severe Thunderstorm Watch #71 is now in effect for the eastern
shores of Maryland, Delaware, and southern New Jersey until
midnight.
Wind Advisory in effect for all of the forecast area through
tonight.
Gale Warning in effect until 6 AM early Tuesday morning.
&&
.KEY MESSAGES...
1. Severe Thunderstorm Watch #71 now in effect for the eastern
shores of Maryland, Delaware, and southern New Jersey until
midnight for the potential for strong to severe thunderstorms
with the passage of the cold front later tonight. Even outside
of storms, strong winds are likely, especially closer to the
coast.
2. Some minor coastal flooding along the back bays with high
tide this evening.
3. Cold and dry for the middle of the week, then temperatures
moderate late this week and through this weekend.
&&
.DISCUSSION...
KEY MESSAGE 1...Severe Thunderstorm Watch #71 now in effect for
the eastern shores of Maryland, Delaware, and southern New
Jersey until midnight for the potential for strong to severe
thunderstorms with the passage of the cold front later tonight.
Even outside of storms, strong winds are likely, especially
closer to the coast.
A warm and humid airmass remains over the area ahead of an
approaching cold front. A strongly amplified upper level trough
that is through the Ohio and Tennessee Valleys is turning
negatively tilted, and sharp height falls and temperature falls
will occur behind the passage of the cold front.
Low level wind shear is quite strong just ahead of the frontal
passage, and the combination of dynamic lift, sufficient
moisture, and modest instability (for mid March standards) may
still support convection, but it will not be until later tonight
with the actual passage of the cold front. 20Z/16 HRRR still
showing a thin squall line that will pass through the region
with the frontal passage, and this may still result in strong to
severe thunderstorms in the 11 pm to 1 am timeframe. Locally
heavy rain is still possible with brief, localized flash
flooding.
Finally, it should be noted that even outside of any
thunderstorms the strong wind fields will support southerly
winds. A burst of strong westerly winds is also likely during
and immediately after the cold frontal passage late this
evening, with gusts up to 55 mph possible. Therefore, the Wind
Advisory was expanded to include the entire forecast area. The
strong southerly winds has ushered in an unseasonably warm and
humid airmass. Temperatures this evening will be in the mid 60s
to low 70s inland, and closer to 60 degrees near the coast and
higher terrain.
In addition to the severe weather and strong wind threat, the
showers/storms will likely be producing heavy rainfall as PWATs
are progged to be 1.1-1.4" which is above the 90th percentile
for early March. MMEFS guidance is showing modest rises in
rivers, so we'll continue to watch for any potential hydro
concerns, especially where any training of convection occurs.
KEY MESSAGE 2...Some minor coastal flooding along the back bays
with high tide this evening.
South winds will continue to increase through this evening with
gales developing by or just after sunset. This will keep water
from draining out of Barnegat Bay, Rehoboth Bay, and Little
Assawoman Bay, resulting in elevated tide levels and some minor
coastal flooding around the high tide this evening. The most
likely areas to experience impacts will be along the northern
end of Barnegat Bay in Ocean County NJ, Rehoboth Bay and Little
Assawoman Bay in Sussex County DE. These bays are particularly
susecptible to flooding during strong southerly wind events, as
the winds prevent water from draining normally during low tide.
Thus, impacts may not follow typical astronomical tide cycles.
These advisories are in effect through 2 AM Tuesday, however
extensions may be needed if impacts linger after winds shift
offshore.
The Eastern Shore of Chesapeake Bay and upper portion of the
tidal Delaware River (north of Philadelphia) could also
experience some minor coastal flooding, though confidence is
lower for these areas. Trends will continue to be monitored to
determine if any additional advisories may be needed.
KEY MESSAGE 3...Cold and dry for the middle of the week, then
temperatures moderate late this week and through this weekend.
Canadian high pressure will be centered over the southern
Appalachians and Mid-Atlantic Tuesday night, then will lift to
the northeast, with the center of the high passing over New
Jersey on Wednesday. The high then lifts into the Canadian
Maritimes Wednesday night through Thursday. A weak cold front
will pass through the region Thursday night, followed by a
stronger cold front Friday night. High pressure will mostly be
over the area this weekend until another cold front potentially
passes through the area Sunday night.
Temperatures Tuesday night through Wednesday will more resemble
that of January than mid-March with lows in the 20s and low 30s
and highs in the upper 30s to low 40s. Thereafter, a much
warmer airmass begins to build east with highs warming into the
40s and low 50s Thursday, then generally in the low to mid 50s
north and west of the Fall Line and in the mid and upper 50s
south and east of the Fall Line Friday through Sunday.
With the passage of the first front Thursday night, generally
20 to 30 percent PoPs, mostly for rain, but some spotty freezing
rain is possible for the southern Poconos. With the stronger
front Friday night, PoPs will generally be in the 30 to 50
percent range, again, mostly rain.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...MVFR/IFR conds in SHRA/BR/stratus. A round of TSRA
possible with the passage of a cold front from west to east from
around 01Z to 03Z for western terminals and around 04Z to 06Z
for the eastern terminals. Brief LIFR conds possible. Ahead of
the cold front, S winds will range from 15 to 20 kt with gusts
up to 30 kt. Strong winds may accompany any TSRA, and then
winds abruptly shift to the W-NW behind the cold front and ramp
up to 20 to 30 kt with 35 to 45 kt gusts. Winds eventually will
settle down to around 20 kt with gusts up to 30 kt late tonight.
VFR from W to E behind the passage of the cold front. Strong
LLWS at 2000 feet this evening with 50 to 60 kt winds. LLWS
ends with the passage of the front. Moderate confidence overall,
low confidence on timing.
Tuesday...VFR. W-NW winds 15 to 20 kt with gusts up to 30 kt.
Winds diminish after 21Z. High confidence.
Outlook...
Tuesday night...VFR. Gusty west winds early in the evening,
diminishing by midnight.
Wednesday through Friday...VFR. NSW.
&&
.MARINE...
Gale Warning continues on the waters through tonight, may need
extension into the day Tuesday. Southerly flow continues to
increase, with gales likely by late day/evening just ahead of
cold front. Then westerly winds likely produce gales along/just
behind front for a few hours into the early morning Tuesday.
Winds will relax a bit as we get into Tuesday but some lingering
gale gusts may continue past dawn. Seas building thru this
evening until peaking at 10-15 feet, then starting to slowly
diminish late tonight through Tuesday.
Outlook...
Tuesday night...Gusty west winds diminish in the evening, but
seas remain elevated. SCA may continue to be needed. No
significant weather.
Wednesday through Friday...VFR. Sub-SCA conditions. No
significant weather.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 2 AM EDT Tuesday for PAZ054-055-060>062-
070-071-101>106.
NJ...Wind Advisory until 2 AM EDT Tuesday for NJZ001-007>010-
012>027.
Coastal Flood Advisory until 2 AM EDT Tuesday for NJZ020-026.
DE...Wind Advisory until 2 AM EDT Tuesday for DEZ001>004.
Coastal Flood Advisory until 2 AM EDT Tuesday for DEZ003-004.
MD...Wind Advisory until 2 AM EDT Tuesday for MDZ012-015-019-020.
MARINE...Gale Warning until 6 AM EDT Tuesday for ANZ430-431-450>455.
&&
DISCUSSION...MPS/RCM
AVIATION...MPS/RCM
MARINE...MPS/RCMHazardous weather outlook, Mar 16, 5:06 AM EDT, 18 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 506 AM EDT Mon Mar 16 2026 MDZ012-015-019-020-171000- Kent MD-Queen Annes-Talbot-Caroline- 506 AM EDT Mon Mar 16 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Severe thunderstorms are expected late today and early tonight. Damaging winds are the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Mar 16, 10:46 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1046 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Tstm Wnd Dmg Honey Brook 40.10N 75.91W
03/16/2026 Chester PA Emergency Mngr
Several trees down with roads impassable.
Time estimated from radar.
&&
ZCLocal storm report, Mar 16, 10:50 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1050 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM Tstm Wnd Dmg Greensboro 38.98N 75.80W
03/16/2026 Caroline MD Public
Significant tree damage. Time estimated from
radar.
&&
ZCLocal storm report, Mar 16, 10:58 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1058 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM Tstm Wnd Gst 1 SSE Queen Anne 38.91N 75.95W
03/16/2026 M61 MPH Talbot MD Mesonet
Wunderground station KMDQUEEN1.
&&
StaarmannLocal storm report, Mar 16, 11:02 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1102 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM Tstm Wnd Gst 1 WSW Cheswold 39.22N 75.60W
03/16/2026 M66 MPH Kent DE AWOS
&&
ZCLocal storm report, Mar 16, 11:05 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1105 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Tstm Wnd Dmg Holiday Hills 39.82N 75.51W
03/16/2026 New Castle DE Emergency Mngr
Tree down into a house. Time estimated from
radar.
&&
ZCLocal storm report, Mar 16, 11:13 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1113 PM EDT Mon Mar 16 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM Tstm Wnd Gst Dover Air Force Base 39.13N 75.47W
03/16/2026 M66 MPH Kent DE AWOS
&&
ZCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 10:03 PM EDT | Special Marine Warning | PHI | 117 min | |
| Mar 16, 10:18 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 57 min |
| Mar 16, 10:36 PM EDT | Special Marine Warning | PHI | 86 min | |
| Mar 16, 10:39 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 51 min |
| Mar 16, 10:50 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 55 min |
| Mar 16, 10:58 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Mar 16, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 59 min |
| Mar 16, 11:30 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Mar 16, 11:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Ocean | 38 min |
| Mar 16, 11:49 PM EDT | Tornado Warning | PHI | Burlington, Monmouth, Ocean | 26 min |
| Mar 16, 11:51 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 43 min |
| Mar 16, 11:55 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 25 min |
| Mar 17, 5:48 AM EDT | Small Craft Advisory | PHI | 31 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.